Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 320, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 15, 2006, 4:25 PM EDT for Richmond County, North Carolina. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2006, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 15, 2006, 5:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Richmond County, NC
The radar
The Raleigh/Durham radar (KRAX), 145 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:35 PM EDT | TSTM WND DMG | East Rockingham, NC | POWER LINES BLOWN DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.4 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 424 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 152026
SVRRAH
NCC153-152100-
/O.NEW.KRAH.SV.W.0320.060715T2025Z-060715T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT SAT JUL 15 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RICHMOND COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 500 PM EDT
* AT 422 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER DIGGS...OR ABOUT 6 MILES SOUTHWEST OF
ROCKINGHAM...MOVING SOUTHEAST AT 20 MPH. PENNY SIZED HAIL AND WINDS
IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. THIS STORM HAS
DOWNED SEVERAL TREES ACROSS ANSON COUNTY.
* LOCATIONS IMPACTED INCLUDE...
EAST ROCKINGHAM...
HAMLET...DOBBINS HEIGHTS...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
3501 7989 3493 7959 3490 7957 3485 7963
3482 7962 3482 7967 3480 7969
$$
WSS2 follow-up statements
000
WWUS52 KRAH 152048
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
447 PM EDT SAT JUL 15 2006
NCC153-152100-
/O.CON.KRAH.SV.W.0320.000000T0000Z-060715T2100Z/
RICHMOND NC-
447 PM EDT SAT JUL 15 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHERN RICHMOND COUNTY...
AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM IN SOUTHERN RICHMOND COUNTY. THIS
STORM WAS LOCATED NEAR EAST ROCKINGHAM...MOVING EAST AT 15 MPH.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
3501 7989 3493 7959 3490 7957 3485 7963
3482 7962 3482 7967 3480 7969
$$
VINCENT000
WWUS52 KRAH 152102
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
500 PM EDT SAT JUL 15 2006
NCC153-152110-
/O.EXP.KRAH.SV.W.0320.000000T0000Z-060715T2100Z/
RICHMOND NC-
500 PM EDT SAT JUL 15 2006
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RICHMOND COUNTY
EXPIRES AT 500 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS MOVED INTO SOUTHWEST
SCOTLAND COUNTY. HOWEVER...OTHER STORMS PRODUCING FREQUENT
LIGHTNING...WIND GUSTS UP TO 40 MPH AND VERY HEAVY RAINFALL WERE
OCCURRING ACROSS RICHMOND COUNTY. THESE STORMS SHOULD EXIT RICHMOND
COUNTY BY 530 PM.
LAT...LON 3482 7991 3486 7989 3489 7985 3501 7989
3501 7989 3493 7959 3490 7957 3485 7963
3482 7962 3482 7967 3480 7969
$$
WSSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 2:39 PM EDT, 1 hour 46 minutes earlier.
Area forecast discussion, Jul 15, 2:39 PM EDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 239 PM EDT SAT JUL 15 2006 .SHORT TERM /TONIGHT THROUGH TUESDAY/... SHOWERS AND THUNDERSTORMS ASSOC WITH APPROACHING H5 TROF AND VORT MAX SHOULD COMMENCE SHORTLY AND PROGRESS THROUGH THE AREA DURING THE EVENING AND OVERNIGHT HOURS. NAM/GFS BOTH SHOW THE H5 TROF AND ENERGY MOVING SOUTH AND EAST OF THE AREA BY 06-12Z SUNDAY MORNING. AS SUCH...WILL TAPER AND EVENTUALLY REMOVE POPS FROM WEST TO EAST DURING THIS TIME FRAME. THE NAM APPEARS MORE PROGRESSIVE NOW WITH THE FUTURE EVOLUTION OF H5 ENERGY CROSSING THROUGH THE AREA TODAY. WHERE PREVIOUS NAM RUNS TRIED TO HANG UP THE ENERGY ALONG THE COAST TOMORROW...THE 12Z RUN TODAY NOW KICKS THE ENERGY OFF FURTHER INTO THE ATLANTIC BEFORE BECOMING A RETROGRADING CUTOFF LOW OFF THE MID-ATLANTIC SEABOARD. THE GFS HAS BEEN SHOWING THIS KIND OF A SCENARIO THE PAST FEW RUNS...AND NOW IT SEEMS THAT THE NAM IS COMING MORE INTO AGREEMENT WITH THIS. WILL REMOVE ANY CHANCES FOR PRECIP TOMORROW WITH VERY DEEP H5 RIDGE OVER THE CENTRAL US CONTROLLING THE WEATHER FOR THE UPCOMING WEEK. SYNOPTIC SUBSIDENCE AND DRYING ALOFT WILL LIKELY PRECLUDE ANY CHANCES FOR PRECIP THROUGH TUESDAY. AS SUCH...HAVE REMOVED ANY CHANCES FOR PRECIP DURING THIS TIME FRAME AS WELL. HIGH TEMPS THROUGH TUESDAY IN THE MID 90S WITH LOW TEMPS IN THE LOWER TO MID 70S. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... HIGH PRESSURE SURFACE AND ALOFT WILL DOMINATE THE WEATHER OF CENTRAL NORTH CAROLINA THROUGH THE LONG-TERM PERIOD. MAIN ISSUE FOR THE LONG-TERM WILL BE THE HEAT. DAILY HIGHS ARE CURRENTLY EXPECTED TO BE IN THE MID AND UPPER 90S...SUPPORTED BY THE LOCAL TEMPERATURE SCHEME USING 1000-850MB THICKNESSES WHICH FORECAST THESE VALUES FOR MID WEEK GIVEN FULL SUN. TREND OF THE OPERATIONAL GFS MOS WAS WARMER FOR ITS LAST COUPLE OF RUNS PRIOR TO THE 06Z RUN...SHOWING HIGHS OVER 100 AT RDU TUESDAY AND WEDNESDAY...AND THE AVERAGE OF THE OPERATIONAL GFS WAS GENERALLY HIGHER THAN THE ENSEMBLES. IF THE CANADIAN VERIFIES WITH ITS STRONGER RIDGE ALOFT...WOULD NOT BE SURPRISED IF TEMPERATURES REACH TRIPLE DIGITS IN NUMEROUS LOCATIONS. WOULD LIKE TO SEE SLIGHTLY HIGHER THICKNESS AND 700MB TEMPERATURE VALUES TO BE MORE CONFIDENT IN SUCH HEAT IN THE EXTENDED...AND AT THIS POINT WILL CONTINUE THE FORECAST OF MAXES IN THE MID AND UPPER 90S WITH OVERNIGHT LOWS IN THE LOWER AND MID 70S. 06Z GFS MOS WAS NOTICEABLY COOLER THAN THE 12Z MEX. GFS FORECAST DEW POINTS...IN THE UPPER 60S WEST TO 70-75 EAST... SUGGEST THE POTENTIAL FOR HIGH HEAT INDICES TO ACCOMPANY THE HOT TEMPERATURES. 98/72 GIVES A HEAT INDEX OF 107. WOULD NEED TRIPLE DIGITS TO GIVE A HEAT INDEX OF 110 WITH A DEW POINT IN THE LOWER 70S. STAY TUNED TO THE LATEST NATIONAL WEATHER SERVICE STATEMENTS ON EXPECTED HEAT INDICES BY THE MIDDLE OF THE UPCOMING WORK WEEK. WITH RIDGING IN PLACE...DO NOT EXPECT CHANCES FOR SHOWERS AND THUNDERSTORMS TO BE VERY HIGH. GFS FORECASTS A SHORTWAVE MOVING THROUGH THE RIDGE THURSDAY...WITH A SLIGHTLY STRONGER WAVE BRUSHING CENTRAL NORTH CAROLINA TO THE NORTHEAST SATURDAY AS A SURFACE FRONT SETTLES OVER VIRGINIA. MEX MOS AND ENSEMBLES SHOWS CHANCES FOR SHOWERS BASICALLY BELOW CLIMATOLOGY UNTIL FRIDAY AND SATURDAY. ALREADY HAD SLIGHT CHANCE OF SHOWERS IN THE DIGITAL FORECAST FOR FRIDAY...AND WILL CONTINUE THAT FOR SATURDAY GIVEN THE APPROACH OF THE SHORTWAVE. HPC POPS ARE BELOW CLIMATOLOGY AS WELL. WOULD NOT RULE OUT SOME ISOLATED SHOWER OR THUNDERSTORM...BUT CHANCE NOT ENOUGH TO MENTION AT THIS TIME. && .AVIATION... VFR CONDITIONS WILL BE THE RULE IN CENTRAL NORTH CAROLINA OUTSIDE OF SHOWERS AND THUNDERSTORMS. WITH BETTER MSAS ANALYZED SURFACE CONVERGENCE AND FORECAST LIFT OVER SOUTHERN ZONES DURING THE LATE AFTERNOON AND EARLY EVENING HOURS...OPTED TO FORECAST TEMPO THUNDER AT KFAY BETWEEN 22Z AND 02Z. ALTHOUGH CONVERGENCE WAS WEAKENING INTO THE TRIAD FROM THE MOUNTAINS...RADAR TREND FROM KFCX RESULTED IN THE NEED TO FORECAST A TEMPO FOR THUNDER AT KINT AS WELL AS ECHOES SLIP TO THE SOUTHEAST. AFTER SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS MOVE OFF TO THE EAST...NAM FORECASTS DRIER AND MORE STABLE AIR IN THE MEAN TO MOVE INTO CENTRAL NORTH CAROLINA OVERNIGHT. DEW POINTS DO NOT FALL OFF QUICKLY...AND BASICALLY FOLLOWED PERSISTENCE IN A MOIST AIR MASS WITH LITTLE WIND...SHOWING IFR FOG AT KRWI AND KFAY LATE TONIGHT...MVFR AT RDU. STABLE AIR MASS THROUGH THE DAYLIGHT HOURS OF THE MORNING SUNDAY WITH ONLY A FEW LINGERING CIRRUS OR CUMULUS EXPECTED...ALONG WITH A NORTH-TO-NORTHEAST WIND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...VINCENT LONG TERM...DJF AVIATION...DJF
Hazardous weather outlook, Jul 15, 9:34 AM EDT, 6 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 934 AM EDT SAT JUL 15 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-161345- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 934 AM EDT SAT JUL 15 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER CENTRAL NORTH CAROLINA THIS AFTERNOON. THE PRIMARY THREAT WILL BE FROM DAMAGING STRAIGHT LINE WINDS...VERY INTENSE LIGHTNING AND HEAVY RAIN. THE BEST TIME FOR SEVERE STORMS WILL BE FROM 1 PM THROUGH 10 PM. HEAVY RAINFALL WILL POSE A THREAT OF FLOODING IN POOR DRAINAGE AREAS...URBAN AREAS AND ALONG SMALL CREEKS AND STREAMS. STORMS WILL MOVE TOWARD THE EAST AND SOUTHEAST THIS AFTERNOON AND EVENING. IN ADDITION TO THUNDERSTORMS...HEAT INDEX VALES WILL HOVER AROUND 100 DEGREES THIS AFTERNOON AND COULD POSE A THREAT TO THOSE SUSCEPTIBLE TO HOT WEATHER INCLUDING CHILDREN AND THE ELDERLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NEAR RECORD HEAT IS EXPECTED NEXT WEEK FROM TUESDAY THROUGH THURSDAY. IF FORECAST TRENDS AND PROJECTIONS DO NOT CHANGE...HEAT ADVISORIES MAY BE NEEDED MID WEEK. THE HOT WEATHER PATTERN WILL ALSO BE CONDUCIVE TO POOR AIR QUALITY FOR MUCH OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING ACROSS ALL OF CENTRAL NORTH CAROLINA. SPOTTERS SHOULD MONITOR NOAA WEATHER RADIO AND BE PREPARED FOR POSSIBLE WATCHES AND WARNINGS. VINCENT
In the hours before
Local storm report, Jul 15, 3:24 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
324 PM EDT SAT JUL 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 5 SSW DUNN 35.24N 78.65W
07/15/2006 E0.25 INCH HARNETT NC TRAINED SPOTTER
PEA SIZED HAIL REPORTED ON HWY 301 NEAR THE
HARNETT/CUMBERLAND COUNTY LINE.
&&
MWSSpecial weather statement, Jul 15, 3:39 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 339 PM EDT SAT JUL 15 2006 NCZ040-041-152045- CHATHAM-WAKE- 339 PM EDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WILL MOVE ACROSS WAKE AND CHATHAM COUNTIES THROUGH 445 PM EDT... AT 339 PM EDT...DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS FROM 3 MILES WEST OF APEX...TO 2 MILES NORTHEAST OF JORDAN LAKE...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...APEX...HOLLY SPRINGS...LAKE WHEELER...AND FUQUAY VARINA. ANOTHER THUNDERSTORM WAS LOCATED IN WESTERN CHATHAM COUNTY...NEAR STALEY... AND WILL MOVE SOUTHEAST AT 25 MPH. SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE...SILER CITY...HASTY...AND GOLDSTON. GUSTY WINDS OF 35 TO 45 MPH...SMALL HAIL AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE THUNDERSTORMS. THESE GUSTY WINDS COULD RESULT IN A FEW DOWNED TREE LIMBS. MWS
Special weather statement, Jul 15, 3:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 342 PM EDT SAT JUL 15 2006 NCZ083-152015- ANSON- 342 PM EDT SAT JUL 15 2006 ...STRONG THUNDERSTORMS WILL MOVE ACROSS ANSON COUNTY THROUGH 415 PM EDT... AT 342 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER WADESBORO...MOVING EAST AT 15 MPH. SOME LOCATIONS AFFECTED BY THESE STORMS INCLUDE...WADESBORO... LILESVILLE...MORVEN. GUSTY WINDS OF 40 TO 50 MPH...VERY HEAVY RAIN AND DANGEROUS CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THESE STORMS. SOME DOWNED TREE LIMBS ARE POSSIBLE. LIGHT OBJECTS SUCH AS TRASH CANS...LAWN FURNITURE AND AWNINGS COULD BE TOSSED AROUND. IF ON OR NEAR BLEWETT FALLS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE UP TO 10 MILES FROM THE THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DONT BE CAUGHT ON THE WATER IN A THUNDERSTORM WSS
Local storm report, Jul 15, 3:47 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
347 PM EDT SAT JUL 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM TSTM WND DMG CEDAR CREEK 34.95N 78.75W
07/15/2006 CUMBERLAND NC PUBLIC
TREES DOWN AROUND CEDAR CREEK AND GRAYS CREEK AREA IN
SOUTHERN CUMBERLAND COUNTY. REPORT RELAYED VIA CUMBERLAND
COUNTY SHERIFF OFFICE.
&&
DFIGURSK/WSSLocal storm report, Jul 15, 4:14 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
414 PM EDT SAT JUL 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG POLKTON 35.01N 80.20W
07/15/2006 ANSON NC PUBLIC
COUPLE OF TREES DOWN.
&&
DFIGURSK/WSSLocal storm report, Jul 15, 4:15 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT SAT JUL 15 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG GARLAND 34.79N 78.39W
07/15/2006 SAMPSON NC LAW ENFORCEMENT
TREES BLOWN DOWN
&&
DJFThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 2:51 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 24 min |
| Jul 15, 3:07 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 38 min |
| Jul 15, 3:47 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 43 min |
| Jul 15, 4:10 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 20 min |
| Jul 15, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 41 min |
| Jul 15, 4:54 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 51 min |
| Jul 15, 5:33 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth, Guilford | 42 min |
| Jul 15, 7:49 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 41 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.